International Journal of Statistics and Applied Mathematics

International Journal of Statistics and Applied Mathematics

2018, Volume 3 Issue 2, Part F
S. No. Title and Authors Name Country
1
Numerical solution of elliptic partial differential equations in discontinuous domains using a higher order accurate finite difference scheme
Imrosepreet Singh
Pages: 45-48  -  104 Views  5 Downloads  -  Country: India
India
2
Mathematical model of divorce epidemic in Ghana
Patience Pokuaa Gambrah and Yvonne Adzadu
Pages: 395-401  -  102 Views  18 Downloads  -  Country: Ghana
Ghana
3
Exploring the newman modified error hierachical model as a diagnostic approach in the teaching and learning of quadratic equation at the senior secondary school level in Zaria, Nigeria
Mu’awiya Haruna Usman
Pages: 402-407  -  120 Views  15 Downloads  -  Country: Nigeria
Nigeria
4
Derivation of continuous equations for density of burglars
Md. Najmul Hoda
Pages: 408-411  -  99 Views  10 Downloads  -  Country: India
India
5
MHD free convection flow through a vertical porous plate with thermal diffusivity and radiation in slip boundary condition
Hoshiyar Singh, Preeti Meena and NC Jain
Pages: 412-418  -  99 Views  9 Downloads  -  Country: India
India
6
MHD unsteady free convection boundary layer flow with dissipation and chemical reaction through a porous medium under slip boundary conditions
Hoshiyar Singh, Devendra Kumar and NC Jain
Pages: 419-426  -  92 Views  8 Downloads  -  Country: India
India
7
A common coupled fixed point theorem using E.A. like property in supernova spaces
K Sridevi, MVR Kameswari and DMK Kiran
Pages: 427-433  -  96 Views  10 Downloads  -  Country: India
India
8
Theoretical concept of linear higher and algebraic equations
Roji Lather
Pages: 434-442  -  83 Views  6 Downloads  -  Country: India
India
9
A study of line graph theory towards line set domination
Roji Lather
Pages: 443-445  -  91 Views  8 Downloads  -  Country: India
India
10
Linear approximate ml estimation of scale parameter in type II generalized half-logistic distribution under type-II censoring
SD Jilani, A Vasudeva Rao and S Bhanu Prakash
Pages: 446-455  -  95 Views  12 Downloads  -  Country: India
India
Call for book chapter